# SDR DALA2022122208290

- Difficulty date: December 17, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 55,967 hours, 29,047 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Damaged
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3135 - ATO - AT 40KTS FOR A BRAKES HOT ECAM MESSAGE. CORRECTIVE ACTION: FOUND #4 BRAKE TEMP SENSOR CONNECTOR DAMAGED. DEFERRED PER MEL 32-47-01. LP 9501502
